# SDR ASAA2020103133461

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,759 hours, 14,102 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN AT GATE, ENGINE NR 1 CONTINUED TO MOTOR AT N2 22%.  GROUNDED-YES.  PILOTS PERFORMED START OF ENGINE PROCEDURE OPERATIONAL CHECK NORMAL, REF B737-800 AMM 71-00-00/201.
